Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dotty

getting really done

been on tazorac gel nearly 2 weeks and minocycline for about 5 months and my skin is getting worse how long will it tale for the tazorac to start working

Share this post


Link to post
Share on other sites

sometimes gels make it worse because your skin may be sensitive to it gels contain alot of alcohol and chemicals that can do more harm than good its justa case of trying them all out. if its making it worse then I reckon you should stop using it and go to your gp and say its no good.

Share this post


Link to post
Share on other sites

Tazorac is just a topical. They hardly do anything so don't hope for any miracles.

sometimes gels make it worse because your skin may be sensitive to it gels contain alot of alcohol and chemicals that can do more harm than good its justa case of trying them all out. if its making it worse then I reckon you should stop using it and go to your gp and say its no good.

Share this post


Link to post
Share on other sites

give tozarac about a month and a half.if it doesn't do anything, its time for accutane.and minocyclin should have worked a long time ago.so that stuff is not doing nothing for you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×